# SDR DL73E962403

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817381
- Condition: Inoperative
- Location: Lt Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED TO EXTEND.  REPLACED LT FLAP POS TRANSMITTER AND INDICATOR, OPER CK OK.
